Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isometries of $A_{\textbf {C}}(K)$


Author: T. S. S. R. K. Rao
Journal: Proc. Amer. Math. Soc. 85 (1982), 544-546
MSC: Primary 46A55; Secondary 46E15
DOI: https://doi.org/10.1090/S0002-9939-1982-0660601-1
MathSciNet review: 660601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We completely describe isometries of ${A_{\mathbf {C}}}(K)$, when $K$ is a compact Choquet simplex, using facially continuous functions on the extreme boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A55, 46E15

Retrieve articles in all journals with MSC: 46A55, 46E15


Additional Information

Keywords: Choquet Simplexes, isometries, affine homeomorphisms, facially continuous functions
Article copyright: © Copyright 1982 American Mathematical Society